TITLE

STATISTICAL ANALYSIS FOR TANDEM AND BULK SERVICE QUEUEING SYSTEMS

AUTHOR(S)
Savariappan, Paul; Chandrasekhar, P.; Mani, V.
PUB. DATE
June 2009
SOURCE
Pakistan Journal of Statistics;2009, Vol. 25 Issue 2, p195
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A maximum likelihood estimator (MLE), a consistent asymptotically normal (CAN) estimator and asymptotic confidence limits for the expected number of customers of (i) a k station tandem queue and (ii) a bulk service queue are obtained.
ACCESSION #
48365399

 

Related Articles

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics